# SDR AALA20130819001

- Difficulty date: August 19, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 36,407 hours, 14,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Distorted
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUXILIARY POWER UNIT PLENUM AFT BULKHEAD ASSEMBLY UPPER & LOWER ATTACHED ANGLES DISTORTED.  REPLACED APU PLENUM AFT BULKHEAD ASSEMBLY LOWER ATTACHED ANGLES IAW AARD 51-10-05.
